# SDR UALA2010020200418

- Difficulty date: February 2, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 58,298 hours, 10,712 cycles
- Engine: Pwa PW4077
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 8105037
- Part serial: 262
- Condition: Faulty
- Location: Lt Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EICAS MSG L ENG ANTI-ICE ENROUTE.  RECYCLED POWER TO SUPPLY CIRCUIT CARD ON P85 AND REPLACED LT ENG ANTI ICE CONTROLLER. ACCMP'D SYSTEM TEST. TWICE DURING ENGINE RUN UP IAW JRH, NO FAULTS. ALL INDICATIONS NORMAL.
